Please don't be so hard on yourself. Leave yesterday in the psat and just get the job done............just do it. If it takes longer, well then it does.
Perhaps you did not do it because it is a change in your life and change is scary. You will do well with the training and the move.............so my friend, today you pack.
((((((((HUGS)))))))) I would help but by the time I drove there you will be done..............oh yeah and I think your in Texas right..............?
Take care of you.
I can't help cracking up when I read about your moving drama. don't mean to offend but you trip me out!
you said you were gonna be "incommunicado" (sp?) for about 2 weeks. ahh, what are we gonna do without you!
Howdy and I have to say this to make you smile. You said "undisclosed location", Are you in the witness protection program? lol.
Regarding the drug question, What is your dose of Klonopin and Dramine?
Also are you sleeping on the floor tonight?
Let me hear from you and I will comment my personal opinion on the meds.
We will miss you. I would take the Klonopin and the Dramanine together but that is my opinion...............I would prefer Benadryl to Dramanie. Again that is my opinion.
Glad to hear your not sleeping on floor. Say hi to the Don for me.
Hay D you have a safe trip now and will see you when you get back online